Views
4 years ago

Partial Regularity for Minimizers of Degenerate Polyconvex Energies

Partial Regularity for Minimizers of Degenerate Polyconvex Energies

Partial Regularity for Minimizers of Degenerate Polyconvex

Journal of Convex Analysis Volume 8 (2001), No. 1, 1–38 Partial Regularity for Minimizers of Degenerate Polyconvex Energies ∗ Luca Esposito Dipartimento di Ingegneria dell’Informazione e Matematica Applicata, Università di Salerno, Italy. e-mail: posito@matna2.dma.unina.it Giuseppe Mingione Dipartimento di Matematica dell’ Università di Parma, Via D’Azeglio 85/a, 43100 Parma, Italy. e-mail: mingione@prmat.math.unipr.it Received October 27, 1999 Revised manuscript received July 24, 2000 We prove partial regularity of minimizers for a class of polyconvex integral functionals ∫ Ω f(Du, Ad Du, det Du) dx, where f is degenerate convex. Our class includes the model case ∫ Ω (| Du | p + | Ad Du | p + | det Du | p ) dx. The method of proof involves a blow-up technique combined with a suitable asymptotic analysis of the degeneration nature of the first term ∫ | Du |p dx. Ω Keywords: Polyconvexity, Regularity, Elliptic Systems 1991 Mathematics Subject Classification: 49N60, 49N99, 35J20 Contents 1. Introduction 2 2. Some multilinear algebra 4 3. The class ∧ k W 1,p (Ω) and the existence of minimizers 6 4. Preliminary results and notation 9 5. Statement of the alternative 10 6. Decay estimate in the first case 14 7. Decay estimate in the second case 20 8. Preliminary estimates for strong convergences 22 9. Weak convergences turn into strong convergences 27 10. Proof of the Main Theorem 34 11. Final Remarks 35 References 36 ∗ This work has been performed as a part of the Research Project “Modelli Variazionali sotto Ipotesi Non standard” supported by GNAFA-CNR ISSN 0944-6532 / $ 2.50 c○ Heldermann Verlag

regularity for degenerate nonlinear parabolic partial differential
Hölder Regularity of Solutions to Degenerate Elliptic and Parabolic ...
EXISTENCE AND REGULARITY OF MINIMIZERS OF NONCONVEX ...
Stabilization of a degenerate minimization problem with the simple ...
Regularized Modified-BPDN for Compressive Sensing with Partially ...
Degenerate Parabolic Stochastic Partial Differential ... - ENS Cachan
On the Existence and Regularity of Solutions for Degenerate Power ...
Maximal regularity for degenerate evolution equations with an ...
Characterization of minimizers of convex regularization functionals
THE CONVERGENCE OF REGULARIZED MINIMIZERS FOR ...
Regularized risk minimization slides
Degenerate parabolic stochastic partial differential equations
Degenerate Parabolic Stochastic Partial Differential Equations
REGULARITY OF QUASI-MINIMIZERS ON METRIC SPACES Juha ...
Partial Regularity of Suitable Weak Solutions to the Incompressible ...
Symmetric solutions to minimization of a p-energy functional ... - EMIS
A HOMOMORPHISM OF MINIMAL SETS AND ITS REGULARIZER ...
algorithm for minimization of partial boolean functions - Czech ...
Regularity of Minimizers for Higher Order Variational Problems
Iterative Reweighted Minimization Methods for lp Regularized ...
Partial regularity of Brenier solutions of the Monge-Ampère equation
PARTIAL REGULARITY OF FINITE MORSE INDEX ... - CAPDE
Angular Distribution of Zeros of the Partial Sums of ez via the ...
A presentation of the average distance minimizing problem
What Energy Functions Can Be Minimized via Graph Cuts?
Cavitation, invertibility and convergence of regularized minimizers in ...
regularity of minimizing maps with values in s2
Partial Update Single Lag Autocorrelation Minimization for Channel ...
Partial Hölder continuity for solutions of ... - Universität Bonn